Can You Get A Lump In The Neck After Taking TB Medicine For 6 Months?
I want to ask, I have a lump in my neck, said the doctor has tb germs, I have consumed drugs for more than a month, said the doctor had to take medication for 6 months, if it’s already 6 months, can the lump disappear?
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
You have glandular TB or TB lymphoma. Namely lymph node infection caused by mycobacterium tuberculosis bacteria. This bacterium comes from the lungs. Transmitted to others through sprinkling air containing germs from coughing or sneezing. Experienced by someone who is in contact with pulmonary TB sufferers, low socio-economic, living in a densely populated environment with less lighting and home air exchange.
Treatment is done by taking antituberculosis drugs (OAT) every day for 6 months. The duration of drug administration can not be cut, it must be at least 6 months. Treatment is declared complete if clinical improvement and enlargement of the lymph nodes have diminished, but not necessarily back to normal size.
If the treatment is underwent for less than 6 months or the medicine is taken irregularly (often forgotten), it will cause bacteria that have not been completely destroyed to become active and multiply further, causing diseases that can attack any organ, such as the intestine, other lymph nodes, bones , the lining of the brain and all parts of the lung. These bacteria that grow and multiply after irregular or incomplete treatment are generally bacteria that are resistant to first-line anti-tuberculosis drugs (which you get now). So that requires stronger medicine and healing will be more difficult and require even longer time (can be up to 9-12 months).
For that, live according to doctor's advice. Eat nutritious foods so that the immune system is strong against your disease.
Thus hopefully useful.